# SDR AALA202411260715

- Difficulty date: November 25, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 76,661 hours, 35,839 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Life Line
- Condition: Unpacked
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIFE ROPE NEEDS TO BE REPACKED. MAINTENANCE REPACKED LIFELINE AS REQUIRED AND STOWED IN CABIN.
